# SDR DALA2025041402889

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,465 hours, 9,842 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DURING C/O WORKCARD 5753-01164-07A ON AC 3358 AT MLG RIB 6, THE DISCREPANCIES WERE FOUND WITHIN THE WORK CARDS. CORRECTIVE ACTION: ACCOMPLISHED VA101324AD REV.B IN COUNJUNCTION WITH EM 5753-01164. (0908798)
